Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 131, NWS Lincoln, IL

May 28, 2011Edgar County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 28, 2011, 4:21 PM CDT for Edgar County, Illinois. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2011, 4:21 PM CDT (21:21 UTC)
Expired
May 28, 2011, 4:40 PM CDT
In force
19 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Edgar County, IL

The radar

The Indianapolis radar (KIND), 118 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:25 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

994 
WUUS53 KILX 282121
SVRILX
ILC045-282145-
/O.NEW.KILX.SV.W.0131.110528T2121Z-110528T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
421 PM CDT SAT MAY 28 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 445 PM CDT.

* AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR CHRISMAN...OR 11 MILES NORTH OF
  PARIS...AND MOVING EAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SCOTTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3967 8774 3986 8777 3987 8753 3968 8753
TIME...MOT...LOC 2121Z 266DEG 56KT 3977 8763
WIND...HAIL <50MPH 1.50IN

$$

BARKER
3 follow-up statements
522 
WWUS53 KILX 282131
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
431 PM CDT SAT MAY 28 2011

ILC045-282145-
/O.CON.KILX.SV.W.0131.000000T0000Z-110528T2145Z/
EDGAR IL-
431 PM CDT SAT MAY 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
EDGAR COUNTY UNTIL 445 PM CDT...

AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED 7 MILES EAST OF CHRISMAN...OR 13 MILES
NORTHEAST OF PARIS...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3968 8765 3987 8764 3987 8753 3968 8753
TIME...MOT...LOC 2132Z 264DEG 44KT 3978 8747
WIND...HAIL <50MPH 1.50IN

$$

BARKER
728 
WWUS53 KILX 282133 CCA
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
433 PM CDT SAT MAY 28 2011

ILC045-282145-
/O.CON.KILX.SV.W.0131.000000T0000Z-110528T2145Z/
EDGAR IL-
433 PM CDT SAT MAY 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
EDGAR COUNTY UNTIL 445 PM CDT...

AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED 7 MILES EAST OF CHRISMAN...OR 13 MILES
NORTHEAST OF PARIS...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...RURAL PORTIONS OF NORTHEAST EDGAR 
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3968 8765 3987 8764 3987 8753 3968 8753
TIME...MOT...LOC 2132Z 264DEG 44KT 3978 8747
WIND...HAIL <50MPH 1.50IN

$$

BARKER
349 
WWUS53 KILX 282140
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
440 PM CDT SAT MAY 28 2011

ILC045-282149-
/O.CAN.KILX.SV.W.0131.000000T0000Z-110528T2145Z/
EDGAR IL-
440 PM CDT SAT MAY 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDGAR COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FOR SOUTHEASTERN 
EDGAR UNTIL 445 PM CDT.

LAT...LON 3968 8765 3987 8764 3987 8753 3968 8753
TIME...MOT...LOC 2139Z 266DEG 56KT 3978 8727

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:37 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 28, 2:37 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
237 PM CDT SAT MAY 28 2011

.DISCUSSION...
ISSUED 220 PM CDT SAT MAY 28 2011

SHORT TERM...TONIGHT THROUGH TUESDAY

MAIN FORECAST CONCERN CONTINUES TO BE COVERAGE OF CONVECTION
TONIGHT NORTH OF THE WARM FRONT...AND ITS AFFECT ON HOW FAR NORTH
THE BOUNDARY WILL PUSH ON SUNDAY.

WARM FRONT AS OF 18Z WAS LOCATED ALONG THE MISSOURI/ARKANSAS
BORDER WITH SCATTERED CONVECTION OCCURRING OVER EASTERN MISSOURI
INTO CENTRAL ILLINOIS. EXPECT THESE CONDITIONS TO CONTINUE THROUGH
THE OVERNIGHT HOURS AS THE WARM FRONT LIFTS NORTHWARD TOWARDS THE
AREA. SOUNDINGS SHOWING SOME DECENT ELEVATED INSTABILITY PRESENT
MOST AREAS TONIGHT WITH MOST UNSTABLE CAPES OF 1500-2000 J/KG ALONG
WITH 0-6KM BULK SHEARS OF 50-60 KTS. MODELS ALSO DEPICTING PRECIP
WATER VALUES OF 1.75 INCHES OVERNIGHT WITH THE LOW LEVEL JET AXIS
ORIENTATED SW TO NE INTO CENTRAL IL. SOME OF THE STRONGER UPDRAFTS
WILL BE CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS...ALONG
WITH TORRENTIAL RAINFALL WITH THE HIGHEST POPS ALONG AND NORTH
OF INTERSTATE 72.

THE AMOUNT OF COVERAGE AND INTENSITY OF THE OVERNIGHT CONVECTION
WILL HAVE A SIGNIFICANT IMPACT AS TO HOW FAR NORTH THE WARM FRONT
IS ABLE TO GET SUNDAY MRNG. WILL SPREAD AT LEAST CHANCE POPS FURTHER
SOUTH DURING THE MORNING HOURS TO ACCOUNT FOR A SLOWER NORTHWARD
TRACK TO THE WARM FRONT. ALL MODELS BUILD THE UPPER LEVEL RIDGE
NORTHWARD LATER TOMORROW AS A STRONG UPPER LEVEL TROF SETTLES INTO
THE WESTERN PORTION OF THE COUNTRY. THIS SHOULD CONTINUE TO EDGE
THE WARM FRONT NORTH OUT OF OUR AREA...TAKING ANY LINGER RAIN CHANCES
WITH IT BY AFTERNOON. AFTER THAT...VERY WARM WEATHER TO HOLD FOR THE
REMAINDER OF THE FORECAST PERIOD WITH DAYTIME HIGHS SUNDAY IN THE
MID TO UPPER 80S NORTH AND CENTRAL...TO THE LOWER 90S SOUTHEAST.
EVERYONE SHOULD BE 90 DEGREES OR WARMER ON MONDAY.

SHORTWAVE ENERGY FORECAST TO PUSH NE AROUND THE WESTERN PERIPHERY
OF THE UPPER LEVEL RIDGE WILL DRAG A COLD FRONT ACROSS THE MISSOURI
VALLEY LATE MONDAY/MONDAY NIGHT...AND THEN APPROACH THE AREA ON
TUESDAY. WILL CONTINUE TO KEEP LOW CHANCE POPS ALONG THE BOUNDARY
TUESDAY INTO TUESDAY NIGHT BUT LATEST ECMWF CONTINUES TO INDICATE
MEAGER CONVERGENCE ALONG FRONT SO ABOUT THE ONLY THING GOING FOR
IT IS THE FACT THE FRONT IS MOVING THRU DURING PEAK HEATING TIME.

LONG TERM...WEDNESDAY THROUGH SATURDAY

MEDIUM RANGE MODELS SUGGEST UPPER LEVEL RIDGE TO SLOWLY PUSH WESTWARD
WITH TIME DURING THIS PERIOD WHICH WOULD PUT AT LEAST OUR NORTHERN
COUNTIES IN MORE OF A NWLY FLOW AND PRONE TO MCS ACTIVITY. LATEST
ECMWF IS THE SLOWEST IN RETROGRADING THE UPPER RIDGE TO THE WEST
AND AS A RESULT...NOT SHOWING MUCH OF A CHANCE FOR CONVECTION IN
OUR AREA UNTIL LATE THU AND AGAIN OVER THE WEEKEND. TEMPERATURES
WILL CONTINUE TO AVERAGE ABOVE NORMAL DURING THIS PERIOD.

SMITH
&&

.AVIATION...
ISSUED 1226 PM CDT SAT MAY 28 2011

CONVECTION RAPIDLY INCREASING ACROSS CENTRAL ILLINOIS THE LAST
COUPLE HOURS. ON THE UP SIDE...CEILINGS HAVE RAPIDLY BEEN MOVING
UP TO THE VFR RANGE BEHIND THE STORMS...BUT WILL LIKELY BE
TEMPORARY MVFR CONDITIONS AS THE STORMS PASS. GIVEN THE FREQUENCY
THAT CONVECTION IS EXPECTED THROUGH TONIGHT...HAVE ATTEMPTED TO
TIME A COUPLE DRY PERIODS THIS EVENING...PRIMARILY FROM KSPI-KDEC.
WILL NEED TO WATCH FOR SOME MVFR CEILINGS/VISIBILITIES OVERNIGHT.
CONDITIONS IMPROVING EVERYWHERE SUNDAY MORNING...BEHIND A WARM
FRONT PUSHING OUT OF THE AREA.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 28, 4:03 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
403 PM CDT SAT MAY 28 2011

ILZ027>031-036-037-040-041-047-049-050-291100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
403 PM CDT SAT MAY 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT AS A WARM FRONT
APPROACHES THE AREA FROM THE SOUTH. THERE IS A SLIGHT RISK OF
SEVERE WEATHER FROM ANY OF THESE STORMS...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL LINGER INTO SUNDAY MORNING...PRIMARILY
IN AREAS WEST AND NORTH OF PEORIA...BEFORE SHIFTING FURTHER NORTH
INTO THE SOUTHERN GREAT LAKES BY AFTERNOON.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT
SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER MIDNIGHT.

ILZ038-042-043-048-051>053-061-291100-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-SANGAMON-SHELBY-
403 PM CDT SAT MAY 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT...AS A WARM FRONT
LIFTS NORTHWARD INTO THE AREA. THERE IS A SLIGHT RISK OF SEVERE
WEATHER FROM ANY OF THESE STORMS...WITH DAMAGING WINDS AND LARGE
HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY ALSO BE REQUIRED AGAIN AFTER MIDNIGHT.

ILZ044>046-054>057-291100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION-
403 PM CDT SAT MAY 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN OVERNIGHT AS A WARM
FRONT LIFTS NORTH TOWARDS THE AREA. THERE IS A SLIGHT RISK OF
SEVERE WEATHER FROM ANY OF THESE STORMS...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MINOR FLOODING ALONG EASTERN PORTIONS OF THE SANGAMON RIVER WILL
SUBSIDE BY SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AGAIN AFTER MIDNIGHT.

ILZ062-063-066>068-071>073-291100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
403 PM CDT SAT MAY 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT AS A WARM
FRONT LIFTS NORTH. A FEW OF THE STORMS MAY BE CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FLOODING WILL SUBSIDE ALONG THE LITTLE WABASH RIVER AT CLAY CITY
BY SUNDAY NIGHT.  MEANWHILE...FLOODING WILL CONTINUE ALONG THE
WABASH RIVER FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT.

SMITH

In the hours before

Local storm report, May 28, 3:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
355 PM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
05/28/2011  M1.34 INCH       LOGAN              IL   CO-OP OBSERVER

            SINCE 7 AM.

&&

25
Local storm report, May 28, 3:58 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HEAVY RAIN       HENNING                 40.31N 87.70W
05/28/2011  M0.82 INCH       VERMILION          IL   EMERGENCY MNGR

            RAIN FELL IN THE LAST HOUR. SHERRIF REPORTED STANDING
            WATER ON ROADWAYS IN HENNING AND BISMARK.

&&

25
Special weather statement, May 28, 3:58 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT SAT MAY 28 2011

ILZ027-028-030-282200-
KNOX-MARSHALL-STARK-
358 PM CDT SAT MAY 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX...NORTHWESTERN
MARSHALL AND STARK COUNTIES UNTIL 500 PM CDT...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ONEIDA...OR 13 MILES NORTHEAST OF
GALESBURG...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

PEOPLE IN KNOX...MARSHALL AND STARK COUNTIES...INCLUDING THE CITIES
OF ALTONA...ONEIDA...VICTORIA...LA FAYETTE...TOULON...ELMIRA...
CASTLETON AND BRADFORD...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4124 8964 4115 8963 4115 8933 4111 8933
      4111 8921 4107 8920 4099 9027 4115 9030
      4116 8988 4124 8987
TIME...MOT...LOC 2059Z 260DEG 35KT 4109 9016

BARKER
Local storm report, May 28, 4:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             4 SE LERNA              39.38N 88.24W
05/28/2011  M0.88 INCH       COLES              IL   EMERGENCY MNGR

            REPORTED AT LINCOLN LOG CABIN STATE HISTORIC SITE.

0408 PM     HAIL             1 S CHARLESTON          39.47N 88.18W
05/28/2011  M1.00 INCH       COLES              IL   EMERGENCY MNGR

&&

25
Local storm report, May 28, 4:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
415 PM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HEAVY RAIN       FORSYTH                 39.92N 88.96W
05/28/2011  M1.45 INCH       MACON              IL   MESONET

&&

25
Local storm report, May 28, 4:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             CHARLESTON              39.48N 88.18W
05/28/2011  M1.75 INCH       COLES              IL   EMERGENCY MNGR

            PUBLIC REPORT

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 1:25 PM CDTSpecial Weather StatementILXCass, Menard, Morgan, Scott65 min
May 28, 1:28 PM CDTSpecial Weather StatementILXCass, Menard, Morgan, Scott62 min
May 28, 1:47 PM CDTSpecial Weather StatementILXCass, Menard, Morgan, Scott43 min
May 28, 1:52 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon38 min
May 28, 2:02 PM CDTSpecial Weather StatementILXDeWitt, Logan, Macon, Sangamon43 min
May 28, 2:10 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Macon, Piatt35 min
May 28, 2:27 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon33 min
May 28, 2:41 PM CDTSevere Thunderstorm WarningILXEffingham, Shelby64 min
May 28, 2:44 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, Douglas, Moultrie, Piatt46 min
May 28, 2:46 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon44 min
May 28, 2:49 PM CDTSevere Thunderstorm WarningILXKnox31 min
May 28, 3:09 PM CDTSpecial Weather StatementILXLogan, Menard51 min
May 28, 3:28 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Shelby47 min
May 28, 3:34 PM CDTSpecial Weather StatementILXDouglas56 min
May 28, 3:48 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion35 min
May 28, 3:58 PM CDTSpecial Weather StatementILXStark62 min
May 28, 4:07 PM CDTSevere Thunderstorm WarningILXClark, Coles, Edgar38 min
May 28, 5:12 PM CDTSevere Thunderstorm WarningILXVermilion17 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.